Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Brownish patches with skin thickening below knee, disappears temporarily with treatment then recurs. Permanent cure?

thank you doctor i will explain about the skin problem. both legs below the knee brownish patches are there for the past five years. to my wife aged now 59 years. skin is thick and we have tried specialist dermotologists,it is getting lighter or it goes afterwards again starts. doctors diagnoised asmorphea. permanant cure is there doctor and what we should do
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Morphea is a chronic connective tissue disorder of skin.

You can apply Calcipotriol or steroids on the affected skin 2-3 times after consulting dermatologist.

Phototherapy is a new good option for morphea.

Please visit a good dermatologist or physician for proper examination and treatment with prescription drugs and UVA1 phototherapy.

Hope this helps.


Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor